I just started taking Trilpix and am very worried about side effects. Can I get some realistic view?

Answers (1)

5 Jan 2011

Like all medicines Trilipix has known side effects but not everyone may experience them. Some people may get mild, common side effects which are tolerable and few people may get serious side effects.

It just depends on luck I guess, whether you will have any side effects.

http://www.drugs.com/trilipix.html

http://www.drugs.com/sfx/trilipix-side-effects.html

The link below has reviews which you may find useful.

http://www.drugs.com/comments/fenofibric-acid/trilipix.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Has anyone developed visual problems, esp. double vision after starting Trilipix?

My husband started Trilipix last summer and shortly after developed a life threatening kidney and blood infection. He recently restarted Trilipix as ...

1 answer 17 Feb 2010

Does Trilipix cause hairloss?

I've been on Trilipix for about a year. Recently started suffering hair loss. Thought it was possibly do to scalp psoriasis, but read several ...

3 answers 21 Feb 2011

Hi! Is there any essential (functional) differences between the drugs Lofibra, Tricor and Trilipix?

Hi! Is there any essential differences (which makes a difference on how they work, are metabolized, way of action, possible side effects of each) ...

1 answer 24 Feb 2011

Has erectile dysfunction a side effect of using trilipix?

Since taking this medicine, now for 4 months, I am experiencing erectile dysfunction.

1 answer 10 Oct 2011

I take gabapentin should I be worried about all the side effects. I am only noticing a few of them?

I have only been taking it for a week and just started taking it 3 times a day @ 100mg a pill. the side effects I have noticed are: some blurred ...

4 answers 21 Aug 2013